On rational approximations to the exponential
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 11 (1977) no. 3, p. 241-243
@article{M2AN_1977__11_3_241_0,
     author = {Crouzeix, Michel and Ruamps, Fran\c coise},
     title = {On rational approximations to the exponential},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {11},
     number = {3},
     year = {1977},
     pages = {241-243},
     zbl = {0369.65001},
     mrnumber = {454094},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1977__11_3_241_0}
}
Crouzeix, Michel; Ruamps, Françoise. On rational approximations to the exponential. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 11 (1977) no. 3, pp. 241-243. http://www.numdam.org/item/M2AN_1977__11_3_241_0/

1. B. L. Ehle, Astable methods and Padé approximations to the exponential. SIAM. J. Math. Anal. 4, 1973, 671-680. | MR 331787 | Zbl 0236.65016

2. P. M. Hummel and C. L. Seebeck, A generalization of Taylor's expansion. Amer. Math. onthly, 56, 1949, p. 243-247. | MR 28907 | Zbl 0037.17601

3. S. P. Norsett, C-Polynomials for rational approximation to the exponential fonction. Numer, Math. 25, 1975, p. 39-56. | MR 410189 | Zbl 0299.65010

4. H. Pade, Sur la représentation approchée d'une fonction par des fractions rationnelles. Thesis, Ann. de l'Ec. Nor. 9, 1892. | JFM 24.0360.02 | Numdam